# SDR ORJA9735

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 2612 · Fire Detection
- Part: Burn Barrier
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE 'B' LOOP LIGHT ILLUMINATED, OPENED DMI 9187.  CLEARED DMI NR 9187 ON 3/26/97.  REMOVED AND REPLACED LOWER BURN THROUGH BARRIER ON 'B' LOOP, NR 1 ENGINE.  (M)
